# SDR SWAA2017122818699

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 64,004 hours, 37,297 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Inoperative
- Location: Crossfeed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED VALVE INOPERATIVE. DIVERTED.   R & R THE FUEL CROSSFEED VALVE ACTUATOR IAW MM.
